Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Discolored menstruation. Have PCOS. Concerned

Hello Doctor , i diagnosed polycystic ovaries , then i loose 10 kg , after loosing weight periods become normal and bleeding duration become 3 days , but now again from 2 month my periods disturbed , last time black color bleeding with very low quantity , even pads didnot spotted , and now during my this cycle , at start little black then only white discharge , no any red bleeding , i m so much worried , should i go to doctor? age is 32 , no any sexual life , still single
Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  111
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Hi !
Thank you for your query.


Looking into your problem i would like to tell you that polycystic ovaries are a known cause for irregular and scanty menses. Losing weight , exercising regularly and dietary modifications are helpful in treatment of this disease.

I advise you to consult a gynaecologist , she might consider to put you on oral contraceptive pills having anti androgenic effects to regularise the menstrual cycle.

Hope you are satisfied with the answer.
If you have any further queries feel free to ask.
Wish you good health.
Take care.
Dr. Shruti
Answered: Thu, 9 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor